# SDR 2012FA0000285

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N808VA
- Make and model: Cessna 650
- Aircraft serial: 6507057
- Aircraft time: 7,561 hours, 4,882 cycles
- Engine: Garrtt TFE7314R
- Engine time: 7,326 hours, 4,716 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080003
- Part serial: 5089
- Condition: Defective
- Location: Lt Engine
- Part time: 1,043 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE VIBRATION, NO OTHER INDICATION. PILOTS DIVERTED FOR SERVICE.  STARTER GENERATOR FOUND DEFECTIVE 157 HRS PRIOR RECOMMENDED OVERHAUL.
